A 42-year-old male patient, who had been on colchicine therapy for familial mediterranean fever admitted with dyspnea on exertion. He had a history of interferon-alpha (IFN-alpha) administration. The chest X-ray showed diffuse distribution of reticulonodular opacities in both lungs. A computerized tomography scan of the lungs revealed mediastinal and bilateral hilar lymphadenopathies, translucent densities, consolidations, reticular opacities and subpleural milimetric cystic spaces. Pulmonary-function studies demonstrated defects in diffusing and vital capacity. Histopathological evaluation was compatible with granulomatous lymphadenitis. The patient was diagnosed as having pulmonary sarcoidosis. He reflects the characteristics of IFN-induced sarcoidosis, but the duration between the cessation of IFN therapy and the development of symptoms is 42 months, which is longer than usually expected. In this case, history of IFN-alpha administration led us to suspect sarcoidosis because of a possible association between IFN therapy and the development of sarcoidosis.